# SDR FDEA200810154353

- Difficulty date: October 15, 2008
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71691
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE DENT ON EXT SKIN DIM: 2" X 2" DEPTH 0.09".  REPAIRED DENT IAW SRM 53-20-01 FIG 13 SHT 2A VOL I.
